MathSciNet Relay Station
MathSciNet bibliographic data
MR185612 57.50 (55.00)
Mazur, Barry Corrections to: "Differential topology from the point of view of simple homotopy theory'' and further remarks. Inst. Hautes Études Sci. Publ. Math. No. 22 1964 81–91.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement